# SDR MWEA060235

- Difficulty date: October 5, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 59360261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME, LOWER SKIN ATTACH ANGLE, Y 674 X + 2, BETWEEN LONGERON 30 AND 29 LEFT CENTER CARGO BAY.  FABRICATED AND INSTALLED LOWER SKIN ATTACH ANGLE.
